MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE
Catalog Number 519310
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
According to the available information the rear tip extender kit was found with a foreign object inside the sterile packaging.The device was immediately taken off the field and not used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that a foreign object that looked like either a white hair or a shaving discarded from plastic molding was found inside the rte packaging on the tray retainer.The unit was removed from the sterile field immediately upon the discovery of a foreign object, so the device was not implanted.The unit was sent back for evaluation.The unit was inspected upon receipt to characterize the foreign material.The object appears to be a plastic monofilament with glue on the bottom.Ftir conducted on the filament indicated it was a zein polymer, likely from a clothing fabric, but the exact origin of the monofilament could not be confirmed.The object was found inside the sterile packaging which indicates that the object may have been inadvertently introduced into the tray during the device packaging.All units are continuously inspected by the packaging operators and 100% inspected by qc following tray sealing per vv-0199806 - packaged product inspection.In this case, the fiber in question was not detected during the inspection.The packaging and qc leads have been made aware of this complaint, and the information was cascaded down to their respective teams.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key19690019
Report Number2125050-2024-00993
Device Sequence Number12792716
Product Code FHW
UDI-Device Identifier05701780277006
UDI-Public05701780277006
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number519310
Device Lot Number9638521_5193101400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown